Reply
Periodic Contributor

Johnson and Johnson vaccine side effects

Hello, I received the J&J vaccine on 4/5. The only initial side effect I had was a sore arm for a few days. However, about 2 weeks later I had a very upset stomach, pain in my upper abdomen and diarrhea, I went to my Doctor this week, and he ruled out anything serious and gave me omeprazole and it seems to be working. I was just wondering if all this was a side effect from the vaccine and if anyone else out there had that issue?

Thank you

0 Kudos
1,624 Views
3
Report
Conversationalist

Also, how about reactions from Pfizer shots ? Anyone care to reply ?

Sandee2
0 Kudos
1,118 Views
1
Report
Bronze Conversationalist

@ss11943859 Just a slightly sore arm after our first shots and no problems after the second. We are very willing to get a third booster shot, especially with our underlying health conditions.

0 Kudos
1,109 Views
0
Report
Bronze Conversationalist

Except for napping pretty much all day the next day, I had no side effects from the J&J, not even a sore arm. I wonder if I had an easy time because of various supplements and alternative meds I take, and no prescription meds to  "act up" with the vax.  

0 Kudos
1,505 Views
0
Report
cancel
Showing results for 
Show  only  | Search instead for 
Did you mean: 
Users
Need to Know
More From AARP